# SDR CVGA20150720004

- Difficulty date: July 20, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N400TG
- Make and model: Cessna 525B
- Aircraft serial: 525B0195
- Aircraft time: 1,036 hours, 953 cycles
- Engine: Wilint FJ443A
- Engine time: 1,036 hours, 953 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 78834
- Part serial: CL7APU0738
- Condition: Intermittent
- Location: Rt Engine
- Part time: 1,036 hours, 953 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

WHILE EN-ROUTE, ON INITIAL DESCENT OUT OF FLIGHT LEVEL FL390, THE NR 2 ENG EXPERIENCED A FLAME OUT.  CONTINUED PLANNED DESCENT & RESTARTED ENGINE AT FL200, WITH NO FURTHER INCIDENT OR ACTIONS REQUIRED & NO EMER WAS DECLARED.  TROUBLESHOOTING REVEALED A POTENTIAL PROBLEM WITHIN THE NR 2 FCU OR FUEL DELIVERY UNIT.  A REPLACEMENT WAS INSTALLED.  ALL OPERATIONAL CHECKS PROVED SATISFACTORY & THE ACFT WAS RETURNED TO SERVICE.  NO FURTHER INFORMATION AVAILABLE AT THIS TIME.
